A long night!

Well it's 4am and it's been a long old night. My fibro plays hell with my sleep pattern, or lack of it. I nod off while on the sofa watching telly but once tucked up in my bed it is almost impossible. As soon as I start to get that warm fuzzy feeling of drifting off, 1 of my legs will kick the winning goal at a cup final. The more I try to stop my leg jerks the worse they get. Even my wrists are twitching now while holding my phone.

What I would give for a wonderful, blissful, restful full 8 hours of unconsciousness!!!

Have a good day my friends x

12 Replies

  • Have you been back to your GP and ask him to reveiw your night meds specifically ... I did 18 months ago and have 7 hours uninterrupted sleep every night and wake up stiff but awake and alert no after effect at all

    VG x

  • Hi Chrissy, I feel for you I have been there. Your legs sound like Restless Leg Syndome. And there are medications t o stop your legs jerking and feeling like something is crawling through them. Have you talked to your doctor about this? I hadn't slept for years cos of RLS and like you fell asleep on the settee and then wide awake in bed. I found a naturopath who prescribed me Melatonin which is the natural substance the brain releases to tell you you are sleepy. I believe GPs can also prescribe this.

    I also changed my nighttime routine so I didn't fall asleep on the settee. Long relaxing bath about 9.30 and then into bed and read.

    I hope you find the answer and wish you well ans sweet dreams


  • It's been a long night for me too! I'm sitting in hospital room been here from 7-45 I'm 4th on op list for facet injections. Had my checks done as usual BP is high wish they would hurry up xx

  • Hi Chrissy. I had that awful problem myself a while ago after changing my medications.

    My doctor prescribed Pramipexole and I take 2, 1-2 hours before bed and this has stopped the restless legs. I hope this will help you decide if you want to try these. Katy

  • Pramipexole is what I take for my Restless Legs, I would be lost with out it. There is a slow release version or just the ordinary tablets, I take both.

  • Thanks for the tips Lizzie I will have a chat with my gp I have been lucky with a great doctor but he has just left the practice and I haven't met his replacement yet x

  • Thanks to you too Katy x

  • I do hope you got some rest last night, can totally sypmathise. Would definetly talk to the dr. about it! Feel better.

  • Sorry you are awaiting surgery dubailand I hope it goes swiftly and smoothly. I have never heard of facet injections though x

  • I would say go back too as there is sleep meds to help and I get RLS in/ off so know what's like .

    Never let anything get in way too much and never feel a burden go back to Dzr xxxxx

  • Just to say a deficiency in magnesium and potassium can cause twitching and jerking. Mightbe an idea to ttry them instead of looking at yet another medication (whenin ffact it could be a deficiency!) which is also very common in fm...

  • Thanks guys for your support and advice. I am now sitting with a cuppa in front of the tv and can feel my eyes getting heavy. We are many of us being told we are supposed to look for work but I know that personally I am permanently too tired or drugged up for pain that it would be impossible for me to hold down a job. Enjoy your weekend my friends x

You may also like...